# SDR CA021222002

- Difficulty date: December 18, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 00018H7806
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDSHIELD CRACKED DURING APPROACH AT FL80, IAS 220 KNOTS. WINDSHIELD WAS REMOVED AND REPLACED PER AMM.
